Couldn't find what you looking for?

TRY OUR SEARCH!

Hey, Im 19 years old and have been on birth control [Tri-Cyclen Lo]
for six months. I have missed a few pills here and there, but i take them
the next day. I am sexually active and do not have protected sex. For about 3 weeks now I havent been feeling myself. I have constant headaches,my stomach always hurts and i always feel nauteous. My boobs are sore every now and than. i am always tired, but i toss and turn at night. my nose will bleed for no reason every now and than too.
Im due for my period any day now. I am on the last week of pills. actually the 4th day in. I have had white non smelly discharge for a few weeks, and i can pee once every 20 minutes. Now, just today I have brownish discharge.
Before my periods I never experience all of these symptoms at once,
nor did it go on 3 weeks before my period is due.
Im not sure if im pregnant, I have been delaying a test, just to see if
my period will come.
I would really appreciate any comments, or suggestions.

Thank you.....
&& Have a great day!

Loading...

I have that exact thing happening to me too and i keep delaying a pregnancy test as well but only for the fact that every time i go out and spend the money for a test my period starts the day after i buy one ! And i as well have had a brownish spotting and everyday anywhere from 2pm - 3pm i get a headache that is so bad that it makes me sick to my stomach and i end up throwing up.
Reply

Loading...

OMG this is exactly what happening to me..what does it mean! im on birth control (ortho cyclen) and i've been on it for about 5 months now..i didnt really have any bad symptoms or anything, until about a week ago..white/brownish discharge, HORRIBLE stomach pains, headaches, fatigue..it just sucks..could i be pregnant? whats going on? :'(
Reply

Loading...

Even on birth control, it is possible to get pregnant if you have unprotected sex. The chances are slight but it can happen. I think it'd be a good idea to take a pregnancy test in about a week to make sure. It is possible that it could be stress or a reaction to the birth control but I'd hate to speculate. If your pregnancy test comes back negative but the symptoms don't go away, go see your doctor. Is anyone else having this issue?
Reply

Loading...

same thing is happening to me now. i've only been on the pill for about a month, but the past two nights have been HORRIBLE with stomach pains. i mean getting up both nights at five crying my eyes out horrible. and they're constant throughout the day. idk what to do
Reply

Loading...

i have the same thing happen to me, what do i do why wont it go away.?
Reply

Loading...

Hey everyone, I also have similar symptoms to you ladies but I am on NuvaRing. Well I don't have the discharge yet, but I do get headaches all throughout the day and stomach aches. It is 2 1/2 weeks until my period, and too soon for a pregnancy test. I think I got most freaked out when last weekend I had a few alcohol drinks and became really sick (I normally am just fine with 2-3 drinks). I am wondering if any of you drink caffeine? I read some where that these symptoms are really common with the right amount of stress, alcohol, and caffeine intake but IDK. I hope I am not Prego!
Reply

Loading...

Hi i have been on ortho tricyclen for almost a yr. In the beginning it was fine. A couple months ago i would get a lil upset stomach in first week of each pack of pilks but nothing bad. Now i have constant headaches and upset stomach. I was just wondering if its the pills causing it all? I have not missed a period and so i doubt pregnancy.
Reply

Loading...

i have had the same things going on for the past 2 weeks im kinda afraid. i am 17 and have had unprotected sex about 45 weeks ago. idk what to do.. can someone please tell me more??
 
Reply

Loading...

i am on the same birth control and going throw that exact same thing, i see you posted this a year ago i was just wondering if you can let me know what happened or what it was



thankss so much
Reply

Loading...

i am on the same birth control and going throw that exact same thing, i see you posted this a year ago i was just wondering if you can let me know what happened or what it was



thankss so much
Reply

Loading...

Sounds to me what I went through when I first started birth control. Its a lot of changes to your body starting on the pill or any other form of birth control. Nausea, stomach cramping, spotting, discharge, etc all came along with my body getting used to the pill. I too had mild freak outs almost monthly with all of these symptoms, but found after about a year of the mind games, my body straightened out and it all went away. Occasionally, I get the symptoms and yes as always, I immediately panic that I am pregnant, but I never am. I have been on birth control now for 5 years, it just takes quite a bit of time for your body to adjust. It took me about a year. If symptoms are terrible call your doctor, because not all birth conrtol is right for everyone and it maybe a quick fix!

Reply

Loading...

Ovarian cysts . Orthotricyclen causes them
Reply

Loading...

i have been on tri cyclen for one month and am having pain in my head and eyes that wake me up in the night and i feel sick

Reply

Loading...

Hey question .. I've been on birth control for about 3 weeks now and I had unprotected sex .. I took the pill right after it .. I'm having major headaches .. my taste buds are not even the same .. any suggestions ? Should I wait and see if my period starts or should I go buy a pregnancy test.
Reply

Loading...